# SDR SCNA20250915375

- Difficulty date: September 7, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 53,600 hours, 29,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED R1 WINDOW FRAME UPPER OUTBOARD CORNER.   REPAIR OF R/H #1 WINDOW FRAME WAS ACCOMPLISHED ON EA TASK CARD 737-53-1336-01-G3CFG1&2-R. 89773U 09/11/2025
